Tokyo Journal of Mathematics

On Homogeneous Convex Cones of Non-Positive Curvature

Tadashi TSUJI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 2 (1982), 405-417.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270214901

Digital Object Identifier
doi:10.3836/tjm/1270214901

Mathematical Reviews number (MathSciNet)
MR688133

Zentralblatt MATH identifier
0511.53051

Citation

TSUJI, Tadashi. On Homogeneous Convex Cones of Non-Positive Curvature. Tokyo J. Math. 05 (1982), no. 2, 405--417. doi:10.3836/tjm/1270214901. https://projecteuclid.org/euclid.tjm/1270214901


Export citation